# SDR USAA951022

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 921
- Part time: 19,449 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q6-CHECK INSPECTION, VISUALLY FOUND A DENT 2.5 INCHES BY 5 INCHES BY .060 DEEP AT STATION 921 BETWEEN STRINGER 17R AND 18R.  INSTALLED DOUBLER.  (M)
